MathSciNet Relay Station
MathSciNet bibliographic data
MR1616609 (2000a:53063) 53C22 (53C50 58E10)
Sánchez, Miguel Timelike periodic trajectories in spatially compact Lorentz manifolds. Proc. Amer. Math. Soc. 127 (1999), no. 10, 3057–3066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement